Qsymia vs Belviq - which should I try?
- 11 Nov 2013 by Missy1768
- 8 January 2018
- doctor, belviq, qsymia
I am trying to decide between taking Qsymia and Belviq. My doctor gave me both names and told me to do some research on both of them and see what my thoughts are and which one I would like to try. Has anyone tried both and have seen better results with one over the other? I have read that around 50% of people don't respond to Belviq? Any input wiould be of great help.
My dr would not give me Q. Something about the anti-seizure component. He had a few patients on it and they hated the side effects. He readily gave me B.
My doc never mentioned Belviq. She prescribed Qsymia. The only side effect that I ever had was dry mouth which caused me to drink more water. It went away. I have been on Qsymia for 3 months or so now and I'm down 18lbs. I was hoping to be down a little more but either way, this is more weight then I have been able to lose on my own. I do have a lot of thyroid problems and it's off right now which is why I think I might be 'stuck' where I am.
Good luck! I hope you have good results with whatever you choose to go with!
My doctor said Qsymia was about twice as effective (weight loss) as Belviq and costs less (about $40 per month less). So that sealed the deal for me.
My endocrinologist put me on Qsymia to help me battle diabetes by lowering my weight. She never mentioned Belviq. Qsymia has been quite expensive for me but has been a wonderful tool to help me go from 232lbs to 165 in about 11 months. My diabetes is under control and it is now time for me to get off the Q. It's been only a month, but so far so good, no weight gain. I have diligently tried to change my eating habits so this is something to keep in mind, you can't stay on a weight loss pill forever, but Qsymia has changed my health for the better!
I am currently on Belviq, gained about 25#s in the last 2 months. But have the side affects of Belviq, constipation, dry mouth and dizziness. Obviously it did not work for me.
I have been on Belviq for about 12 days and have lost 3 pounds. I had a slight headache for 4 days but that's gone now. Some people get dry mouth but I drink a lot of water and have not had that problem. Good luck with your weight loss goals!
I started qysmia in august of 2014. between august and december I lost 75lbs exercising twice a week. I did have the dry mouth and an occasional muscle spasm but I loved it. I switched to belviq in january 2015 only because i thought the qysmia started getting to expensive. BIG MISTAKE! As soon as i take my morning dose I feel nauseated. I am sluggish and drowsy all of the time. I didnt like the effects so I stopped taking it. In two weeks time I gained 16lbs! Mostly bloating and water weight. My doctor made me get back on the medicine and over a course of a weekend I lost 14lbs. I have an appointment today and i am going back to Qysmia. You can also purchase the medicine by the week if you want. It doesn't matter if It is cheaper, Belviq is definitely not for me.
I tried Qsymia first in July of 2016 I lost 16lbs in 3 months. I continued to lose weight with no exercise, but it did give me energy to do more around the house. Currently I have lost a total of 35lbs in 6 months. I would definitely recommend qsymia to anyone but make sure you go to the website and get the discount card. My insurance company didn't cover qsymia so I had to pay out of pocket but they cover belviq. So needless to say I just switched and I am so scared but it's $145 cheaper for me a month. I will update later on my results.
I lost 40 pounds in 2 years on Belviq... it really suppressed my appetite... it's expensive but manageable with the discount card the company gives you.
I took Belviq faithfully for six months it did nothing for me. Did not curb my appetite and I did not lose an ounce I gained 14 pounds. Huge waste of my money
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Aug 2014 • 2 answers
Posted 28 Aug 2014 • 1 answer
Posted 25 Mar 2015 • 1 answer
Posted 29 Apr 2015 • 2 answers
Posted 13 Jun 2016 • 0 answers